# SDR ALG2003F00011

- Difficulty date: December 15, 2002
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N1084Y
- Make and model: Bell 206L-1
- Aircraft serial: 45433
- Engine: Allsn 250C28
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bulb
- Part number: MS28D341
- Part serial: D7995
- Condition: Failed
- Location: Xmsn Temp
- Part time: 10,251 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

12 MINUTES AFTER TAKEOFF, THE PILOT NOTICED TRANSMISSION OIL TEMP FLUCTUATING BETWEEN 60 DEGREES AND 75 DEGREES C, RETURNED TO AIRPORT.  THE MECHANIC REMOVED TRANSMISSION TEMP BULB CONNECTOR PLUG AND FOUND IT DIRTY, CLEANED THE CONNECTOR PLUG, IT DID NOT CURE THE PROBLEM, THEN REMOVED AND REPLACED THE TRANSMISSION TEMP BULB, AIRCRAFT WAS LEAK CHECKED AND RETURNED TO SERVICE.
